MathSciNet Relay Station
MathSciNet bibliographic data
MR259147 (41 #3789) 31.10
Jenkins, James A.; Oikawa, Kôtaro On the growth of slowly increasing unbounded harmonic functions. Acta Math. 124 1970 37–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement